# SDR HAIHEEA9519

- Difficulty date: April 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7136J
- Make and model: Bolkms BO105S
- Aircraft serial: S830
- System (JASC): 7120 · Engine Mount Section
- Part: Bushing
- Part number: 10560386
- Condition: Corroded
- Location: Eng Mount
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION PITS ON INSIDE OF BUSHING BEYOND LIMITS. REPLACED WITH SERVICEABLE PART.
